On a method of computing quasimeans
Trudy Matematicheskogo Instituta imeni V.A. Steklova, International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part II. Fields and Particles. Mathematical Questions of Quant, Tome 136 (1975), pp. 351-361
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1975_136_a24,
author = {N. N. Bogolyubov (Jr.) and A. S. Shumovskii},
title = {On a~method of computing quasimeans},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {351--361},
year = {1975},
volume = {136},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1975_136_a24/}
}
N. N. Bogolyubov (Jr.); A. S. Shumovskii. On a method of computing quasimeans. Trudy Matematicheskogo Instituta imeni V.A. Steklova, International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part II. Fields and Particles. Mathematical Questions of Quant, Tome 136 (1975), pp. 351-361. http://geodesic.mathdoc.fr/item/TM_1975_136_a24/